MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L ANNULOFLEX MITRAL ANNULOPLASTY RING

SORIN GROUP ITALIA S.R.L ANNULOFLEX MITRAL ANNULOPLASTY RING
Model Number AF-832
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Due to limited information, this event is being reported in a conservative manner.The manufacturer is in the process of contacting the physician to obtain further information on this event and if the device has been explanted to date.Not yet determined if device available.
 
Event or Problem Description
On (b)(6) 2017 the manufacturer received notification from patient tracking of an annuloflex mitral annuloplasty ring that was implanted on (b)(6) 2012 and now will be explanted/replaced by a valve.
 
Additional Manufacturer Narrative
The manufacturer attempted to follow up with the implanting surgeon but was unable to obtain further information.As the manufacturer was unable to follow up, the device was not returned for analysis and no device investigation can be performed at this time.Based on clinical experience, the explant of an annuloplasty ring and subsequent replacement by a mitral valve prosthesis most commonly indicates explant due to patient conditions, in which the ring ceases to provide adequate repair for the patient, thus requiring a complete valve replacement.As such, no investigation is warranted based on the information available.If additional information is obtained in the future, appropriate investigative actions will be taken.

Brand Name
ANNULOFLEX MITRAL ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L
strada crescentino snc
saluggia,, vc 13040
IT  13040
MDR Report Key6676037
Report Number3005687633-2017-00068
Device Sequence Number72065
Product Code KRH
UDI-Device Identifier08022057013637
UDI-Public(01)08022057013637(240)AF-832(17)170604
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K023185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date06/04/2017
Device Model NumberAF-832
Device Catalogue NumberAF-832
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/31/2017
Supplement Date Received by Manufacturer12/14/2017
Initial Report FDA Received Date06/28/2017
Supplement Report FDA Received Date12/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR